My father was put on this drug in hosptail he was of out of it. We stopped them about 2 weeks and about 10 weeks he still got a tremer and big feet and problem with his month. I do not think he should be giving it he only has a slight tremer.
Most drugs don't have side effects when you are no longer taking them except to return to a condition you had before taking them. I think he is just getting older and has a few of the things the elderly have to deal with. He probably has fluid in his feet and needs to keep them up as much as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 21 Oct 2014 • 1 answer
Its almost 5 yrs I've been taking Femara...when going off the meds do you have to wean off or do you
Posted 13 Dec 2014 • 2 answers
Posted 17 Jan 2015 • 1 answer
Posted 12 Oct 2016 • 3 answers